Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Relative Kazhdan–Lusztig cells
HTML articles powered by AMS MathViewer

by Meinolf Geck
Represent. Theory 10 (2006), 481-524
Published electronically: November 14, 2006


In this paper, we study the Kazhdan–Lusztig cells of a Coxeter group $W$ in a “relative” setting, with respect to a parabolic subgroup $W_I \subseteq W$. This relies on a factorization of the Kazhdan–Lusztig basis $\{\mathbf {C}_w\}$ of the corresponding (multi-parameter) Iwahori–Hecke algebra with respect to $W_I$. We obtain two applications to the “asymptotic case” in type $B_n$, as introduced by Bonnafé and Iancu: we show that $\{\mathbf {C}_w\}$ is a “cellular basis” in the sense of Graham and Lehrer, and we construct an analogue of Lusztig’s canonical isomorphism from the Iwahori–Hecke algebra to the group algebra of the underlying Weyl group of type $B_n$.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20C08, 20G40
  • Retrieve articles in all journals with MSC (2000): 20C08, 20G40
Bibliographic Information
  • Meinolf Geck
  • Affiliation: Institut Camille Jordan, bat. Jean Braconnier, Université Lyon 1, 21 av Claude Bernard, F–69622 Villeurbanne Cedex, France
  • Address at time of publication: Department of Mathematical Sciences, King’s College, Aberdeen University, Aberdeen AB24 3UE, UK
  • MR Author ID: 272405
  • Email:
  • Received by editor(s): May 30, 2005
  • Published electronically: November 14, 2006
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Represent. Theory 10 (2006), 481-524
  • MSC (2000): Primary 20C08; Secondary 20G40
  • DOI:
  • MathSciNet review: 2266700